Allometric relationship between genitalic size and body size in two species of mordellid beetles (Coleoptera, Mordellidae)

Schmitz G, Reinhold K, Wagner P (2000)
Annals of the Entomological Society of America 93(3): 637-639.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Schmitz, G.; Reinhold, KlausUniBi; Wagner, P.
Erscheinungsjahr
2000
Zeitschriftentitel
Annals of the Entomological Society of America
Band
93
Ausgabe
3
Seite(n)
637-639
ISSN
0013-8746
Page URI
https://pub.uni-bielefeld.de/record/1869286

Zitieren

Schmitz G, Reinhold K, Wagner P. Allometric relationship between genitalic size and body size in two species of mordellid beetles (Coleoptera, Mordellidae). Annals of the Entomological Society of America. 2000;93(3):637-639.
Schmitz, G., Reinhold, K., & Wagner, P. (2000). Allometric relationship between genitalic size and body size in two species of mordellid beetles (Coleoptera, Mordellidae). Annals of the Entomological Society of America, 93(3), 637-639. doi:10.1603/0013-8746(2000)093[0637:ARBGSA]2.0.CO;2
Schmitz, G., Reinhold, K., and Wagner, P. (2000). Allometric relationship between genitalic size and body size in two species of mordellid beetles (Coleoptera, Mordellidae). Annals of the Entomological Society of America 93, 637-639.
Schmitz, G., Reinhold, K., & Wagner, P., 2000. Allometric relationship between genitalic size and body size in two species of mordellid beetles (Coleoptera, Mordellidae). Annals of the Entomological Society of America, 93(3), p 637-639.
G. Schmitz, K. Reinhold, and P. Wagner, “Allometric relationship between genitalic size and body size in two species of mordellid beetles (Coleoptera, Mordellidae)”, Annals of the Entomological Society of America, vol. 93, 2000, pp. 637-639.
Schmitz, G., Reinhold, K., Wagner, P.: Allometric relationship between genitalic size and body size in two species of mordellid beetles (Coleoptera, Mordellidae). Annals of the Entomological Society of America. 93, 637-639 (2000).
Schmitz, G., Reinhold, Klaus, and Wagner, P. “Allometric relationship between genitalic size and body size in two species of mordellid beetles (Coleoptera, Mordellidae)”. Annals of the Entomological Society of America 93.3 (2000): 637-639.